Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Smelling of fish after eating fish. What can I do?

Everytime I eat fish I smell like fish the next day I never eat catfish but I ate some tonite and im wondering if im going to smell like fish again I would like to know if there s something I can do before or after eating seafood that would stop me from smelling like fish when I eat it please help y or sometimes the same day I hate it I want to know why is this happening to me I have a date tomorrow a d I ate catfish tonite I hardly eat catfish so im wondering if im goi.g to smell or not and is there anything I can do before or after eating fish that will help me not smell because I love seafood
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  1102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
it seem to be problem of GERD.u hv take a tab pantop D 1od E/S for atleast 14 days and have a habit of taking small cardamom............
Answered: Tue, 25 Dec 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor